# SDR UPS00234547

- Difficulty date: December 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: 003UP
- Make and model: Boeing 727
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AISLE 19 EMERG LIGHT INOP     R AND R EMERG LIGHT BATT PACK. OPS CHECK GOOD
